# SDR 20001205SH021

- Difficulty date: October 14, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N615GA
- Make and model: Swrngn SA226AT
- Aircraft serial: AT009
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Faulty
- Location: Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LANDED BACK IN SDF DUE TO LT AND RT GENERATOR CIRCUIT BREAKERS TRIP AND NEITHER GENERATOR CAN BE BROUGHT ON-LINE FOR MORE THAN A FEW SECONDS.  CORRECTIVE ACTION BEING DONE.  (X)
